Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Does masturbation have any effect on face ?

iam 22 years i had bad habit that weekly once r twice i rub my cock.r their any little change in the face while doing it.because after doing some of my friends r telling that u r face is to their any affect.plz give me reply.
Asked On : Thu, 23 Jun 2011
Answers:  2 Views:  364
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
u need not to worry as there is no bad effect for what u r doing
u r doing a type of masturbation
it is natural and normal and never cause harm to body
what ur friend observe is just co incidence only
do regular exercise and drink more water
Answered: Thu, 23 Jun 2011
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.

It is really a very bad habbit,try to avoid this.

Clean your face regular with antiseptic soap.take more fruits,vegetable.take good balanced diet,drink enough water.

Consult dermatologist for better line of treatment.
Answered: Thu, 23 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor